MathSciNet Relay Station
MathSciNet bibliographic data
MR1388874 (97m:58143) 58F14 (34C23 34C37 58F05 70H05)
Buffoni, B.; Champneys, A. R.; Toland, J. F. Bifurcation and coalescence of a plethora of homoclinic orbits for a Hamiltonian system. J. Dynam. Differential Equations 8 (1996), no. 2, 221–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement